# SDR ASAA2023100545460

- Difficulty date: October 5, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 29,939 hours, 9,402 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT WINDOWS L1 & R1 HAVE WHITE BUBBLES & DELAMINATION AT TOPS AND BOTTOMS AT ELECTRICAL. GROUNDED - YES. ON DEFERRAL.
